A tabu search heuristic for the open vehicle routing problem

Eglese, R W and Fu, Z and Li, L Y O (2005) A tabu search heuristic for the open vehicle routing problem. Journal of the Operational Research Society, 56 (3). pp. 267-274. ISSN 1476-9360

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the Operational Research Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43887
Deposited By:
Deposited On:
11 Jul 2011 18:06
Refereed?:
Yes
Published?:
Published
Last Modified:
13 May 2020 01:31